Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 59, NWS Tallahassee, FL

April 5, 20119 counties in Florida; Decatur County, Grady County, Seminole County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 5, 2011, 1:28 AM CDT for 9 counties in Florida; Decatur County, Grady County, Seminole County, Georgia. It was in force for 47 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2011, 1:28 AM CDT (06:28 UTC)
Expired
Apr 5, 2011, 2:15 AM CDT
In force
47 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Jackson County, FL, Leon County, FL, Liberty County, FL, Wakulla County, FL, Decatur County, GA, Grady County, GA, Seminole County, GA

The radar

The Tallahassee radar (KTLH), 72 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 1:35 AM CDTTSTM WND DMGClarksville, FLROOF TORN OFF TRAILER.
Apr 5, 1:40 AM CDTTSTM WND DMG5 E Clarksville, FLMULTIPLE LARGE TREES DOWN ALONG ROUTE 20 BETWEEN CLARKSVILLE AND BLOUNTSTOWN.
Apr 5, 1:40 AM CDTTSTM WND DMGClarksville, FL63 MPH WINDS. ROOF DAMAGE TO HOME.
Apr 5, 1:41 AM CDTTSTM WND DMGBainbridge, GATREES AND POWERLINES DOWN COUNTYWIDE.
Apr 5, 1:45 AM CDTTSTM WND DMGWewahitchka, FLWIDESPREAD POWER OUTAGES ACROSS THE COUNTY WITH 400 HOMES WITHOUT POWER. EXACT LOCATIONS BEING SURVEYED.
Apr 5, 1:55 AM CDTTSTM WND DMGWilma, FLWIDESPREAD POWER OUTAGES WITH SCATTERED DEBRIS FROM STORMS.
Apr 5, 2:06 AM CDTTSTM WND DMGQuincy, FLEMERGENCY MANAGER REPORTS TREES DOWN COUNTYWIDE. TIME ESTIMATED BY RADAR.
Apr 5, 2:09 AM CDTTSTM WND DMGQuincy Airport, FLTREES DOWN ACROSS THE COUNTY
Apr 5, 2:15 AM CDTTSTM WND DMGCairo, GATREES AND POWERLINES DOWN COUNTYWIDE.
Apr 5, 2:15 AM CDTTSTM WND DMGQuincy Airport, FL5-8 HOMES WITH MINOR MAJOR DAMAGE. NUMEROUS ROADS WERE BLOCKED BY TREES IN GADSDEN COUNTY. EXACT LOCATION IN THE COUNTY TBD BY SURVEY TEAM.
Apr 5, 2:20 AM CDTFUNNEL CLOUD5 Ne Tallahassee Coml A, FLFUNNEL CLOUD REPORTED...NOT ON GROUND. 2000 N MERIDIAN RD
Apr 5, 2:20 AM CDTTORNADO5 Ne Tallahassee Coml A, FLFUNNEL CLOUD REPORTED...NOT ON GROUND. 2000 N MERIDIAN RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 9:28 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 6.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2011-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1916 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2011-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1916 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

266 
WUUS52 KTAE 050628
SVRTAE
FLC005-013-037-039-045-063-073-077-129-GAC087-131-253-050715-
/O.NEW.KTAE.SV.W.0059.110405T0628Z-110405T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
228 AM EDT TUE APR 5 2011

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FRANKLIN COUNTY IN FLORIDA...
  GADSDEN COUNTY IN FLORIDA...
  WESTERN LEON COUNTY IN FLORIDA...
  LIBERTY COUNTY IN FLORIDA...
  NORTHWESTERN WAKULLA COUNTY IN FLORIDA...
  SOUTHEASTERN BAY COUNTY IN THE PANHANDLE OF FLORIDA...
  CALHOUN COUNTY IN THE PANHANDLE OF FLORIDA...
  GULF COUNTY IN THE PANHANDLE OF FLORIDA...
  SOUTHEASTERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...
  DECATUR COUNTY IN SOUTHWEST GEORGIA...
  GRADY COUNTY IN SOUTHWEST GEORGIA...
  SOUTHEASTERN SEMINOLE COUNTY IN SOUTHWEST GEORGIA...

* UNTIL 315 AM EDT/215 AM CDT/

* AT 223 AM EDT/123 AM CDT/...THE NATIONAL WEATHER SERVICE HAS
  DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF WEST BAINBRIDGE TO
  11 MILES WEST OF MEXICO BEACH...OR ALONG A LINE EXTENDING FROM 45
  MILES SOUTHEAST OF DOTHAN TO 32 MILES SOUTH OF PANAMA CITY         
  AIRPORT...AND MOVING EAST AT 60 MPH. TREES AND POWER LINES ARE     
  DOWN IN JACKSON COUNTY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BLOUNTSTOWN...BAINBRIDGE...PORT ST. JOE...WHIGHAM...QUINCY AND
  CAIRO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

&&

LAT...LON 2983 8532 2994 8541 3003 8556 3006 8551
      3009 8551 3100 8473 3103 8470 3103 8412
      3034 8440 3019 8452 2971 8516 2965 8534
TIME...MOT...LOC 0628Z 270DEG 51KT 3097 8461 2991 8552

$$

42-DVD
1 follow-up statement
944 
WWUS52 KTAE 050648
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
248 AM EDT TUE APR 5 2011

FLC005-013-037-039-045-063-073-077-129-GAC087-131-253-050715-
/O.CON.KTAE.SV.W.0059.000000T0000Z-110405T0715Z/
GRADY GA-CALHOUN FL-LEON FL-JACKSON FL-DECATUR GA-SEMINOLE GA-GULF FL-
LIBERTY FL-BAY FL-GADSDEN FL-WAKULLA FL-FRANKLIN FL-
248 AM EDT TUE APR 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM
EDT/215 AM CDT/ FOR NORTHWESTERN FRANKLIN...NORTHWESTERN WAKULLA...
GADSDEN...LIBERTY AND WESTERN LEON COUNTIES IN FLORIDA...AND
SOUTHEASTERN BAY...GULF...SOUTHEASTERN JACKSON AND CALHOUN COUNTIES
IN THE PANHANDLE OF FLORIDA...AND SOUTHEASTERN SEMINOLE...DECATUR AND
GRADY COUNTIES IN SOUTHWEST GEORGIA...

AT 246 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MOUNT PLEASANT TO SAINT JOE BEACH...OR
ALONG A LINE EXTENDING FROM 58 MILES EAST OF DOTHAN TO 38 MILES 
SOUTHEAST OF PANAMA CITY AIRPORT...MOVING EAST AT 60 MPH.  TREES ARE 
DOWN IN CALHOUN COUNTY FLORIDA.  SEEK STURDY SHELTER IMMEDIATELY!

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FOWLSTOWN...SIMMONS BAYOU...OAK GROVE...LEWIS...HONEYVILLE...
MILLTOWN...PORT ST. JOE...JUNIPER...JONES HOMESTEAD...ORANGE...WARD
RIDGE...HARRELLS STILL...INDIAN PASS...GRETNA...CLIMAX...PEOPLES 
STILL...WHITE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 2983 8532 2994 8541 3003 8556 3006 8551
      3009 8551 3100 8473 3103 8470 3103 8412
      3034 8440 3019 8452 2971 8516 2965 8534
TIME...MOT...LOC 0648Z 270DEG 51KT 3098 8442 2993 8535

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 9:38 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Apr 4, 9:38 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1038 PM EDT MON APR 4 2011

...SEVERE WEATHER POSSIBLE TONIGHT THROUGH EARLY TUESDAY MORNING AS
A SQUALL LINE APPROACHES THE REGION FROM THE WEST...

.DISCUSSION...
AT 10 PM EDT (9 PM CDT)...A SQUALL LINE (ASSOCIATED WITH A STRONG
COLD FRONT) EXTENDED FROM NORTHWEST OF ATLANTA GA TO MOBILE AL.
NUMEROUS WARNINGS HAVE BEEN ISSUED WITH THIS SQUALL LINE...AND WE
SEE NO REASON WHY THIS WILL NOT CONTINUE AS THE SQUALL LINE MOVES
INTO OUR FORECAST AREA WITHIN THE NEXT FEW HOURS. SO FAR IT LOOKS LIKE
THE NWP GUIDANCE WAS CORRECT IN THEIR HANDLING OF THIS SQUALL LINE
AND THE OVERALL LARGE SCALE ENVIRONMENT. THE COMBINATION OF
VERTICAL WIND SHEAR AND INSTABILITY APPEAR FAVORABLE FOR SOME
THUNDERSTORMS TO BECOME SEVERE. THE MAIN THREAT WILL BE DAMAGING
WIND GUSTS...BUT THE SHEAR IS HIGH ENOUGH FOR THE POSSIBILITY OF
AN ISOLATED TORNADO. THE LATEST HIGH RES NWP GUIDANCE INDICATES
THAT THE SQUALL LINE MAY WEAKEN SOMEWHAT AS IT GETS INTO THE FL
BIG BEND AND SOUTH CENTRAL GEORGIA EARLY TUESDAY MORNING.

&&

.AVIATION...
CONDITIONS WILL DETERIORATE OVERNIGHT AS A STRONG COLD FRONT AND
ASSOCIATED SQUALL LINE MOVE ACROSS THE REGION. MVFR CONDITIONS
ALONG THE GULF COAST WILL SPREAD INLAND THROUGH THE REMAINDER OF
THE EVENING. THE SQUALL LINE IS FORECAST TO REACH KDHN AND KECP BY
05Z-06Z...KABY TO KTLH BY 08Z-09Z...AND KVLD BY 10Z. WIND GUSTS OF
35 TO 45 KNOTS ARE EXPECTED WITH HIGHER GUSTS POSSIBLE AS THE LINE
MOVES THROUGH. WEST TO NORTHWEST WINDS WILL IMMEDIATELY FOLLOW THE
SQUALL LINE AND REMAIN GUSTY THROUGH TUESDAY. SKIES SHOULD CLEAR
FROM WEST TO EAST BY MID-MORNING.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
     COASTAL BAY...COASTAL FRANKLIN...COASTAL GULF...COASTAL
     JEFFERSON...COASTAL TAYLOR...COASTAL WAKULLA...GADSDEN...
     HOLMES...INLAND BAY...INLAND FRANKLIN...INLAND GULF...
     INLAND JEFFERSON...INLAND TAYLOR...INLAND WAKULLA...INLAND
     WALTON...JACKSON...LAFAYETTE...LEON...LIBERTY...MADISON...
     SOUTH WALTON...WASHINGTON.

     HIGH SURF ADVISORY UNTIL 2 PM EDT /1 PM CDT/ TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL BAY...COASTAL GULF...SOUTH WALTON.

GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT TUESDAY FOR THE FOLLOWING
     ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
     OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
     OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
     WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
     COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
     WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
     NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
     NM.

&&

AVIATION...CAMP
REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Apr 4, 9:15 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1015 PM EDT MON APR 4 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-060215-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1015 PM EDT MON APR 4 2011 /915 PM CDT MON APR 4 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

...SEVERE STORMS POSSIBLE THROUGH EARLY TUESDAY MORNING...

...HIGH SURF AND DANGEROUS RIP CURRENTS TONIGHT THROUGH TUESDAY MORNING...

...SMALL CRAFT ADVISORY IN EFFECT...

A STRONG COLD FRONT IS APPROACHING FROM THE NORTHWEST. A SQUALL
LINE IS ACCOMPANYING THIS FRONT...PRODUCING NUMEROUS
THUNDERSTORMS. SOME OF THESE STORMS HAVE BEEN SEVERE...WITH
DAMAGING WINDS BEING THE MAIN THREAT. THIS SQUALL LINE WILL ENTER
SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE BETWEEN MIDNIGHT CDT
AND 2 AM CDT...SOUTHWEST GEORGIA AND THE FLORIDA BIG BEND BETWEEN
3 AM EDT AND 8 AM EDT...AND THEN EXIT THE DIXIE AND LAFAYETTE COUNTY
REGION BY MID MORNING. DAMAGING WIND GUSTS WILL CONTINUE TO BE THE
MAIN THREAT...BUT AN ISOLATED TORNADO CAN NOT BE RULED OUT. STRONG
ONSHORE WINDS WILL CAUSE ROUGH SURF AND SEAS OVER THE GULF COASTAL
WATERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
SKIES WILL GRADUALLY CLEAR FROM WEST TO EAST BY LATE TUESDAY
MORNING OR EARLY AFTERNOON. WINDS...SEAS...AND SURF HEIGHTS WILL
GRADUALLY SUBSIDE DURING THE DAY ON TUESDAY. MUCH COOLER AIR WILL
ARRIVE IN THE WAKE OF THE COLD FRONT. TUESDAY NIGHT...A FEW OF THE
NORMALLY COLDEST INLAND LOCATIONS COULD DROP INTO THE MID 30S. IF
THIS OCCURS... PATCHY FROST CANNOT BE RULED OUT. NO OTHER
HAZARDOUS WEATHER IS ANTICIPATED FOR THE REMAINDER OF THE WEEK AND
NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED FOR THE OVERNIGHT PERIOD.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

In the hours before

Local storm report, Apr 5, 1:00 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
200 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     HAIL             5 SW LEESBURG           31.68N 84.23W
04/05/2011  M1.75 INCH       LEE                GA   TRAINED SPOTTER

            GOLF BALL SIZE HAIL TREE DOWN. UP TO 40 MPH WIND

&&

BLOCK
Local storm report, Apr 5, 1:05 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
205 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     TSTM WND DMG     BLAKELY                 31.38N 84.94W
04/05/2011                   EARLY              GA   COUNTY OFFICIAL

            COUNTYWIDE REPORTS OF POWERLINES AND TREES DOWN

&&

BLOCK
Local storm report, Apr 5, 1:10 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
210 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     TSTM WND DMG     COLQUITT                31.17N 84.73W
04/05/2011                   MILLER             GA   COUNTY OFFICIAL

            COUNTRYWIDE POWERLINES AND TREES DOWN

&&

BLOCK
Local storm report, Apr 5, 1:11 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
211 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     TSTM WND DMG     MARIANNA                30.77N 85.24W
04/05/2011                   JACKSON            FL   TRAINED SPOTTER

            TREE DAMAGE AND POWERLINES DOWN ACROSS COUNTY

&&

BLOCK
Local storm report, Apr 5, 1:13 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
213 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     TSTM WND DMG     DONALDSONVILLE MUNI AIR 31.01N 84.88W
04/05/2011                   SEMINOLE           GA   COUNTY OFFICIAL

            TREES DOWN DUE TO STRONG WINDS ACROSS COUNTY

&&

BLOCK
Local storm report, Apr 5, 1:15 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
215 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     TSTM WND DMG     CUTHBERT                31.77N 84.79W
04/05/2011                   RANDOLPH           GA   FIRE DEPT/RESCUE

            MANY TREES DOWN COUNTYWIDE. ONE TREE PUNCTURED ROOF IN
            TOWN

&&

BLOCK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 10:59 PM CDTSevere Thunderstorm WarningTAEHolmes, Walton61 min
Apr 4, 11:22 PM CDTSpecial Marine WarningTAE113 min
Apr 4, 11:52 PM CDTTornado WarningTAEBay, Walton, Washington38 min
Apr 4, 11:57 PM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Holmes, Jackson, Walton, Washington48 min
Apr 5, 12:43 AM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Gadsden, Gulf, Jackson, Liberty and 1 more47 min
Apr 5, 1:08 AM CDTSpecial Marine WarningTAE2 hr
Apr 5, 1:45 AM CDTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon45 min
Apr 5, 1:59 AM CDTSevere Thunderstorm WarningTAEFranklin, Gadsden, Jefferson, Leon, Liberty, Wakulla46 min
Apr 5, 2:01 AM CDTTornado WarningTAEGadsden29 min
Apr 5, 2:09 AM CDTSevere Thunderstorm WarningTAEFranklin, Gulf, Liberty, Wakulla51 min
Apr 5, 2:09 AM CDTTornado WarningTAEGadsden, Leon, Liberty36 min
Apr 5, 2:20 AM CDTSevere Thunderstorm WarningTAEFranklin, Gadsden, Gulf, Jefferson, Leon, Liberty and 3 more55 min
Apr 5, 2:33 AM CDTTornado WarningTAEJefferson, Leon16 min
Apr 5, 3:09 AM CDTSpecial Marine WarningTAE81 min
Apr 5, 3:11 AM CDTSevere Thunderstorm WarningTAEJefferson, Lafayette, Madison, Taylor, Wakulla49 min
Apr 5, 3:33 AM CDTTornado WarningTAEMadison27 min
Apr 5, 3:54 AM CDTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor66 min
Apr 5, 4:23 AM CDTSpecial Marine WarningTAE52 min
Apr 5, 4:37 AM CDTTornado WarningTAEDixie38 min
Apr 5, 2:40 PM CDTRed Flag WarningTAELeon, Wakulla28 hr
Apr 4, 11:13 PM CDTSevere Thunderstorm WarningTAEClay, Quitman, Randolph47 min
Apr 4, 11:41 PM CDTSevere Thunderstorm WarningTAEClay, Randolph, Terrell49 min
Apr 4, 11:59 PM CDTSevere Thunderstorm WarningTAECalhoun, Clay, Early, Randolph, Terrell31 min
Apr 5, 12:08 AM CDTTornado WarningTAELee, Randolph, Terrell52 min
Apr 5, 12:28 AM CDTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Lee and 4 more32 min
Apr 5, 12:46 AM CDTSevere Thunderstorm WarningTAEDougherty, Lee, Terrell, Turner, Worth44 min
Apr 5, 12:49 AM CDTTornado WarningTAELee, Turner, Worth41 min
Apr 5, 12:58 AM CDTSevere Thunderstorm WarningTAEBaker, Calhoun, Decatur, Dougherty, Grady, Lee and 5 more32 min
Apr 5, 1:17 AM CDTTornado WarningTAEBaker, Colquitt, Dougherty, Mitchell, Worth43 min
Apr 5, 1:23 AM CDTSevere Thunderstorm WarningTAEBen Hill, Berrien, Colquitt, Cook, Dougherty, Irwin and 4 more52 min
Apr 5, 2:06 AM CDTSevere Thunderstorm WarningTAEBen Hill, Berrien, Brooks, Colquitt, Cook, Irwin and 4 more39 min
Apr 5, 2:28 AM CDTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Lanier, Lowndes and 1 more47 min
Apr 5, 2:42 AM CDTSevere Thunderstorm WarningTAEBerrien, Cook, Irwin, Lanier33 min
Apr 5, 3:05 AM CDTTornado WarningTAEBerrien, Lanier, Lowndes25 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.